Publication
Title
Isostatic bar and joint frameworks in the plane with irreducible pure conditions
Author
Language
English
Source (journal)
Discrete applied mathematics. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0166-218X
Volume/pages
55:1(1994), p. 37-57
ISI
A1994PP62200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.09.2009
Last edited 07.11.2017
To cite this reference